# SDR CA150202010

- Difficulty date: February 1, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 54,836 hours
- Engine: Cfmint CFM565A3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) INCIDENT DETAILS, AFTER LANDING & EXITING RUNWAY, NR 2 ENGINE STALLED.  ENG 2 FADEC TEST CARRIED OUT, NIL FAULT.  NIL EVIDENCE OF ANY DAMAGE IN INTAKE OR EXHAUST, AREA INSPECTED, NO ABNORMALITY.  NR 2 ENGINE STARTED WITHOUT ANY FAULT, NIL NOTED IN PFR, CONSIDERED SERVICEABLE.
